# SDR GTIA010252

- Difficulty date: April 30, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FTW - FLT 952 - FOUND GEAR DOOR OPEN LIGHT ON EN ROUTE.  ALL GEAR RED LIGHTS ILLUMINATED LATER ON.  GEAR LIGHTS WENT OUT AFTER HYD PUMPS ON HIGH.  GEAR DOOR LIGHT WENT OUT.  CAME ON AGAIN, THEN WENT OUT.  (M)
